Advertisement

Liapunov functions and the existence of solutions tending to 0

  • James A. Yorke
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 60)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    H. S. CHU, On the n-th derivatives of a Liapunov function, to appear.Google Scholar
  2. [2]
    M. B. KUDAEV, The use of Ljapunov functions for investigating the behavior of trajectories of systems of differential equations, Soviet Math. 3(1962), 1802–4, (trans. from Doklady Akad. Nauk. SSSR).zbMATHGoogle Scholar
  3. [3]
    M. B. KUDAEV, Classification of higher-dimensional systems of ordinary differential equations by the method of Lyapunov functions, Differential Equations, 1(1965), 263–9, (trans. from Differentsial’nye Uravneniya).MathSciNetzbMATHGoogle Scholar
  4. [4]
    JOHN A. NOHEL, Problems in qualitative behavior of solutions of nonlinear Volterra equations, Nonlinear Integral Equations, edited by P. M. Anselone, University of Wisconsin Press (1964), 191–214.Google Scholar
  5. [5]
    O. PERRON, Ueber Stabilität und asymptotisches Verhalten der Integrale von Differentialgleichungssystemen, Math. Zeit. 29(1929), 129–160.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1968

Authors and Affiliations

  • James A. Yorke

There are no affiliations available

Personalised recommendations